On the arithmetic of tight closure

Brenner, H. and Katzman, M. (2004) On the arithmetic of tight closure. Journal of the American Mathematical Society, 19 (3). pp. 659-672. ISSN 0894-0347

Abstract

Metadata

Authors/Creators:
  • Brenner, H.
  • Katzman, M.
Copyright, Publisher and Additional Information: © 2006 American Mathematical Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: tight closure; dependence on prime numbers; cohomological dimension; semistable bundles
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 18 Nov 2009 15:46
Last Modified: 16 Nov 2015 16:12
Published Version: http://www.ams.org/jams/2006-19-03/S0894-0347-05-0...
Status: Published
Publisher: American Mathematical Society
Refereed: Yes

Download

Filename: 11.pdf

Share / Export